Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 35, NWS Northern Indiana

May 11, 2011Allen County, Van Wert County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at May 11, 2011, 12:56 AM EDT for Allen County, Van Wert County, Ohio. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2011, 12:56 AM EDT (04:56 UTC)
Expired
May 11, 2011, 1:19 AM EDT
In force
23 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Allen County, OH, Van Wert County, OH

The radar

The Northern Indiana radar (KIWX), 132 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.9 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1068 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1068 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
2337 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

847 
WUUS53 KIWX 110456
SVRIWX
OHC003-161-110600-
/O.NEW.KIWX.SV.W.0035.110511T0456Z-110511T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1256 AM EDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL ALLEN COUNTY IN WEST CENTRAL OHIO...
  SOUTHEASTERN VAN WERT COUNTY IN WEST CENTRAL OHIO...

* UNTIL 200 AM EDT

* AT 1254 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  SEVERE STORM WAS LOCATED 4 MILES SOUTH OF DELPHOS...AND MOVING
  SOUTH AT 25 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  SPENCERVILLE...

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SOUTHWORTH...MONTICELLO AND CONANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE 
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES 
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4068 8429 4068 8444 4069 8445 4088 8444
      4088 8434 4068 8425
TIME...MOT...LOC 0455Z 352DEG 20KT 4079 8431
WIND...HAIL <50MPH 1.00IN

$$


JC
2 follow-up statements
502 
WWUS53 KIWX 110508
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
108 AM EDT WED MAY 11 2011

OHC003-161-110600-
/O.CON.KIWX.SV.W.0035.000000T0000Z-110511T0600Z/
VAN WERT OH-ALLEN OH-
108 AM EDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR WEST CENTRAL ALLEN AND SOUTHEASTERN VAN WERT COUNTIES IN WEST
CENTRAL OHIO...

AT 106 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS SEVERE STORM WAS LOCATED 3 MILES NORTHEAST OF
SPENCERVILLE...OR ABOUT 8 MILES SOUTH OF DELPHOS...AND MOVING SOUTH
AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MONTICELLO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 
MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE 
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4081 8444 4082 8431 4068 8425 4068 8444
      4069 8445
TIME...MOT...LOC 0508Z 352DEG 20KT 4072 8430
WIND...HAIL <50MPH 1.00IN

$$


JC
959 
WWUS53 KIWX 110519
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
119 AM EDT WED MAY 11 2011

OHC003-161-110529-
/O.CAN.KIWX.SV.W.0035.000000T0000Z-110511T0600Z/
VAN WERT OH-ALLEN OH-
119 AM EDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ALLEN AND
SOUTHEASTERN VAN WERT COUNTIES IN WEST CENTRAL OHIO IS CANCELLED...

AT 115 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED AND
NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4081 8444 4082 8431 4068 8425 4068 8444
      4069 8445
TIME...MOT...LOC 0519Z 352DEG 20KT 4066 8429

$$


JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 8:15 PM EDT, 4 hours 41 minutes earlier.

Area forecast discussion, May 10, 8:15 PM EDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
815 PM EDT TUE MAY 10 2011

.AVIATION/UPDATE...
ADDED POTENTIAL FOR FOG OVERNIGHT TO TAFS AND PUBLIC FORECASTS WITH
HIGH DWPTS SPREADING SLOWLY INTO THE AREA AND SFC BOUNDARY BISECTING
THE CWA RESULTING IN FAIRLY LIGHT WINDS. FLYING CONDITIONS EXPECTED
TO LOWER TO MVFR WITH TEMPO IFR CONDITIONS DUE TO REDUCED VSBY
TOWARD DAWN. GOING SLIGHT CHANCE OF TSTMS STILL REASONABLE WITH
BOUNDARY REMAINING OVER THE AREA AND NOCTURNAL INCREASE IN SWLY LLJ
OVERNIGHT ACROSS MO PERHAPS CAUSING A FEW CELLS TO POP UP NEAR THE
SFC BOUNDARY.

&&

.PREV DISCUSSION...
SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...

FOR TONIGHT...UPPER LEVEL IMPULSE CURRENTLY BRUSHING THE SOUTHERN
PARTS OF THE FORECAST AREA MAY SPARK OFF SOME CONVECTION FOR THE
REST OF THE AFTERNOON BEFORE IMPULSE DRIFTS OFF TO THE SOUTHEAST.
OTHERWISE...CREST OF UPPER RIDGE EXPECTED TO PASS ACROSS THE LOCAL
AREA TONIGHT. AS A RESULT...NOT SEEING TOO MUCH IN THE WAY OF UPPER
SUPPORT FOR PRECIPITATION TONIGHT. HOWEVER...GIVEN THE PRESENCE OF
THE FRONTAL SYSTEM OVER THE SOUTHERN ZONES AND STEEP MID LEVEL LAPSE
RATES...CAN/T RULE OUT SOMETHING DEVELOPING TONIGHT. WILL CONTINUE
WITH SMALL CHANCE POPS FOR TONIGHT.

LOW LEVEL THICKNESSES SUGGEST THE GFS MOS LOWS TONIGHT MAY BE A
LITTLE ON THE COOL SIDE...ESPECIALLY IN THE SOUTH. WILL NUDGE UP THE
LOWS A FEW DEGREES TONIGHT.

IN THE LATER PERIODS...RATHER UNSETTLED WEATHER EXPECTED FOR THE
NEXT COUPLE OF DAYS AS UPPER RIDGE SLOWLY DRIFTS OFF TO THE EAST AND
DEEP UPPER TROUGH APPROACHES FROM THE WEST. AS A RESULT...EXPECTING
PRECIPITATION CHANCES TO SLOWLY INCREASE WITH TIME. AT THE
SURFACE...SHORT TERM MODELS SUGGEST A FRONTAL SYSTEM WILL MEANDER
ACROSS THE AREA THROUGH MUCH OF THE SHORT TERM...ALLOWING FOR A LOW
LEVEL FOCUS FOR PRECIPITATION AS WELL. WILL CONTINUE WITH CHANCE
POPS THROUGH THURSDAY NIGHT.

PROGGED LOW LEVEL THICKNESSES SUGGEST THE GFS MOS GUIDANCE
TEMPERATURES LOOK REASONABLE FOR THE MOST PART. THE ONLY EXCEPTION
IS WITH THE LOWS THURSDAY NIGHT...WHERE THE GUIDANCE LOOKS A LITTLE
COOL. WILL NUDGE THE LOWS UP A FEW DEGREES DURING THAT PERIOD.

LONG TERM /FRIDAY THROUGH NEXT TUESDAY/...

ENSEMBLE DATA SUGGEST A SLOWLY PROGRESSIVE PATTERN WITH RESPECT TO
THE UPPER FEATURES IS EXPECTED THROUGH THIS PERIOD. LONG WAVE TROUGH
CURRENTLY OVER THE ROCKIES SHOULD DRIFT EAST INTO THE MIDWEST BY
FRIDAY AND LINGER OVER THE GREAT LAKES INTO EARLY NEXT WEEK. THE
PRESENCE OF THE UPPER TROUGH IN THE VICINITY SUGGESTS CHANCE POPS
ARE IN ORDER FOR THE ENTIRE LONG TERM PERIOD. TEMPERATURES ARE
EXPECTED TO AVERAGE BELOW NORMAL.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...JAS
LONG TERM...JAS
AVIATION/UPDATE...TAYLOR
Hazardous weather outlook, May 10, 10:52 PM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1052 PM EDT TUE MAY 10 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-120300-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1052 PM EDT TUE MAY 10 2011 /952 PM CDT TUE MAY 10 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE ARE PERIODIC CHANCES OF THUNDERSTORMS WEDNESDAY THROUGH
SATURDAY. WHILE CONDITIONS WILL BE UNSTABLE...WEAK WIND SHEAR WILL
LIKELY LIMIT THE THREAT FOR WIDESPREAD SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT AS
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HOWEVER...AN ISOLATED
SEVERE STORM CANNOT BE RULED OUT LATE THIS AFTERNOON INTO TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-120300-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1052 PM EDT TUE MAY 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

AREAS OF FOG ARE POSSIBLE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE ARE PERIODIC CHANCES OF THUNDERSTORMS WEDNESDAY THROUGH SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

JC

In the hours before

Local storm report, May 10, 6:57 PM EDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
657 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             DECATUR                 40.83N  84.93W
05/10/2011  M3.00 INCH       ADAMS              IN   TRAINED SPOTTER

            REPORTED AT 28TH STREET AND US 224 IN DECATUR

&&

EVENT NUMBER IWX1100730

NG
Local storm report, May 10, 7:03 PM EDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
703 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             HARTFORD CITY           40.45N  85.37W
05/10/2011  M1.00 INCH       BLACKFORD          IN   TRAINED SPOTTER

&&

EVENT NUMBER IWX1100731

NG
Local storm report, May 10, 9:36 PM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
936 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             HARTFORD CITY           40.45N  85.37W
05/10/2011  M1.00 INCH       BLACKFORD          IN   TRAINED SPOTTER

0428 PM     HAIL             GENEVA                  40.59N  84.96W
05/10/2011  M0.75 INCH       ADAMS              IN   TRAINED SPOTTER

0443 PM     HAIL             BERNE                   40.66N  84.95W
05/10/2011  M0.75 INCH       ADAMS              IN   TRAINED SPOTTER

            DIME TO PENNY SIZED HAIL

0500 PM     HAIL             5 NW DECATUR            40.88N  85.00W
05/10/2011  M0.70 INCH       ADAMS              IN   TRAINED SPOTTER

            DIME SIZED HAIL

0501 PM     HAIL             PREBLE                  40.83N  85.01W
05/10/2011  M1.75 INCH       ADAMS              IN   TRAINED SPOTTER

0510 PM     HAIL             S DECATUR               40.83N  84.93W
05/10/2011  M1.00 INCH       ADAMS              IN   AMATEUR RADIO

            PEA TO QUARTER SIZED HAIL

0510 PM     HAIL             DECATUR                 40.83N  84.93W
05/10/2011  M3.00 INCH       ADAMS              IN   TRAINED SPOTTER

            REPORTED AT 28TH STREET AND US 224 IN DECATUR

0512 PM     HAIL             DECATUR                 40.83N  84.93W
05/10/2011  M1.75 INCH       ADAMS              IN   FIRE DEPT/RESCUE

            RELAYED BY SHERIFF DEPT

0512 PM     HAIL             DECATUR                 40.83N  84.93W
05/10/2011  M1.50 INCH       ADAMS              IN   TRAINED SPOTTER

0514 PM     HAIL             DECATUR                 40.83N  84.93W
05/10/2011  M2.50 INCH       ADAMS              IN   TRAINED SPOTTER

            2.5 INCH HAIL AT US 224 AND CR 300 W

0527 PM     HAIL             5 E DECATUR             40.83N  84.83W
05/10/2011  M0.88 INCH       ADAMS              IN   TRAINED SPOTTER

0540 PM     HAIL             4 S VAN WERT            40.81N  84.58W
05/10/2011  M0.50 INCH       VAN WERT           OH   AMATEUR RADIO

0540 PM     HAIL             3 S VAN WERT            40.83N  84.58W
05/10/2011  M1.75 INCH       VAN WERT           OH   EMERGENCY MNGR

0555 PM     HAIL             1 SE CAVETT             40.95N  84.58W
05/10/2011  M1.00 INCH       VAN WERT           OH   AMATEUR RADIO

&&

EVENT NUMBER IWX1100731 IWX1100725 IWX1100723 IWX1100724 IWX1100721
IWX1100718 IWX1100730 IWX1100719 IWX1100720 IWX1100729 IWX1100722
IWX1100726 IWX1100728 IWX1100727

NG
Special weather statement, May 11, 12:46 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1246 AM EDT WED MAY 11 2011

OHZ004-015-110515-
DEFIANCE OH-PAULDING OH-
1246 AM EDT WED MAY 11 2011

AT 1241 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF HICKSVILLE...MOVING SOUTHEAST AT
20 MPH.

PENNY SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY
DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  PAULDING...
  SHERWOOD...
  CECIL AND THE BEND...
  CHARLOE...BROUGHTON AND ARTHUR...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4123 8426 4103 8457 4131 8480 4139 8475
      4142 8462
TIME...MOT...LOC 0446Z 319DEG 16KT 4129 8463

JC

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 12:13 AM EDTSevere Thunderstorm WarningIWXAllen, Putnam, Van Wert62 min
May 11, 12:46 AM EDTSpecial Weather StatementIWXDefiance, Paulding29 min
May 11, 3:24 AM EDTSpecial Weather StatementIWXPutnam36 min
May 11, 3:41 AM EDTSpecial Weather StatementIWXAllen34 min
May 11, 4:34 AM EDTFlash Flood WarningIWXAllen, Putnam5 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.